I started ortho tri-cyclen lo and two weeks later I got my period which lasted for two weeks. It's the next month (which is almost over) and I haven't gotten my period yet. Since my period lasted for so long is it normal that I haven't gotten it yet this month?
It seems that the delayed periods have been due to oral pill use.Irregular and delayed periods are very common with pill use as it causes changes in the hormonal levels of body.These effects are usually present for initial few months and then subside on their own.Woman also complain of shortened periods while on the pill.
Relax as the periods might start soon.If they do not start even after a week consider visiting a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.